| Model Number |
18-2531-N250 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
10/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.Phrenic nerve injury leading to diaphragmmatic paralysis is a known potential adverse event for catheter ablation procedures disclosed in product labeling.
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation, reduction in the diaphragmatic response was confirmed by palpation and compound muscle activation potential (cmap) amplitude while ablating the right superior pulmonary vein (rspv).This reduction in motion of the diaphragm was confirmed with fluoroscopy.Subsequently it was reported that significant improvement but not full resolution of the diapgragmatic movement had been observed and the patient had been released without prolongation of hospitalization.